MAUDE Adverse Event Report: SYNTHES GMBH PSI SD800.419 PEEK IMPLANT; PLATE, CRANIOPLASTY, PREFORMED, NON-ALTERABLE

SYNTHES GMBH PSI SD800.419 PEEK IMPLANT; PLATE, CRANIOPLASTY, PREFORMED, NON-ALTERABLE
Catalog Number SD800.419
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review (dhr): part number: sd800.419, lot number: 70333p7, manufacturing site: mezzovico, release to warehouse date: 02 jun 2025.A manufacturing record evaluation was performed for the not sterile finished lot number, and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the hcp/customer had some feedback regarding the peek implant and he mentioned that the height on the orbital of the peek implant was not ideal and didn¿t fit as planned for cranial reconstruction.

Brand Name
PSI SD800.419 PEEK IMPLANT
Common Device Name
PLATE, CRANIOPLASTY, PREFORMED, NON-ALTERABLE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK MEZZOVICO (CH)
via cavazz 5
mezzovico CO 6805
SZ   6805
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22494633
Report Number8030965-2025-07093
Device Sequence Number4106891
Product Code GXN
UDI-Device Identifier10887587064499
UDI-Public(01)10887587064499(10)70333P7
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K053199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSD800.419
Device Lot Number70333P7
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown